Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi, I have been taking 2 Pyridium pills per day

Hi, I have been taking 2 Pyridium pills per day for three days and feeling much better for a urinary infection. Today, after taking my second pill, I threw up due to motion sickness from my plane ride home...should I be concerned the effect of vomiting the orange/yellow dye?
Fri, 26 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dear Sir I was having UB cancer .operated upon & histo reports r normal.No cancerous cell is seen.Now undergoing for 2nd maintenance dosage of ONCOVAC 80mg vaccine .I m feeling pain during urination & more pain after urination.I have to go for urination after almost every 10 minutes.Unable to sleep due to urination during day & night.Presentaly I m taking Tab Pyridium BD & Tab flotral HS.alongwith antibiotic.PLz. suggest /advise Medicine for early recovery.Thanks Pushp

doctor1 MD

my father has gone through surgery for enlarged prostate 128 grms. done on 16/10/2014. Now a days he is feeling burning and itching while urinating and severe pain after motion every morning which little bit subscidiced after use of hot bottle pack. his prostate is now 53 grm . urine culture is normal. Doctor prescribed Medicine Urokind, Pyridium and modula. is it ok

doctor1 MD

I ve been taking Pyridium 100mg for 10 days, after a UTI and TURP. Twenty-four hours ago, I began to itch, first in my crotch and then all over. The itching is intense. I ve been using Cortisone cream 1% and taking Benadryl to help ease the discomfort. Today I have splotchy red places on mylower arms and hands; I assume it s from scratching. Please advise.

Loading Online Doctors....